# SDR AALA20101005ORD01

- Difficulty date: October 5, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 65,105 hours, 34,139 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Drum
- Part number: 4034236905
- Condition: Faulty
- Location: Elevator Servo
- Stage of operation: AP
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

ORD - CREW REPORTED DURING THE AUTOLAND WITH DIRECT FLIGHT GUIDANCE SYSTEM ONE SELECTED THE AUTOPILOT PULSED AT 50 FEET AND THEN DISCONNECTED.  FLIGHT ACCOMPLISHED A GO AROUND AND LANDED ORD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED ELEVATOR SERVO DRUM ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
